# SDR AALA202503250386

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 91,118 hours, 12,093 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L IS HARD TO OPEN AND CLOSE THE DOOR WITH ONLY OPEN HALFWAY. ADJUSTED GUIDE FOR 3L LAVATORY DOOR , ALL CHECKS GOOD.
